Alert archive / Mississippi / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 333, NWS Jackson, MS
NWS Jackson, MS issued this severe thunderstorm warning at Aug 11, 2015, 4:20 AM CDT for Issaquena County, Warren County, Mississippi; Madison Parish, Louisiana. It was in force for 55 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 11, 2015, 4:20 AM CDT (09:20 UTC)
- Expired
- Aug 11, 2015, 5:15 AM CDT
- In force
- 55 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Madison Parish, LA, Issaquena County, MS, Warren County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 97 km from the middle of the area, began a volume at 09:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jackson, MS (KJAN), launched 00:00Z, 9.3 hours before the alert went out and 88 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 897 J/kg
- Mixed-layer CIN
- -70 J/kg
- Mixed-layer LCL
- 1953 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- 49 m²/s²
- 0-3 km storm-relative helicity
- 74 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.2
The text
As transmitted, in the capitals the NWS used until 2016.
255
WUUS54 KJAN 110920
SVRJAN
LAC065-MSC055-149-111015-
/O.NEW.KJAN.SV.W.0333.150811T0920Z-150811T1015Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON MS
420 AM CDT TUE AUG 11 2015
THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN MADISON PARISH IN NORTHEASTERN LOUISIANA...
CENTRAL WARREN COUNTY IN WEST CENTRAL MISSISSIPPI...
SOUTH CENTRAL ISSAQUENA COUNTY IN WEST CENTRAL MISSISSIPPI...
* UNTIL 515 AM CDT
* AT 420 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER EAGLE
BEND...OR 9 MILES SOUTHWEST OF VALLEY PARK...MOVING SOUTHEAST AT 20
MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING AND TREES.
* THIS SEVERE THUNDERSTORM WILL BE NEAR...
BOVINA AROUND 510 AM CDT.
VICKSBURG AROUND 515 AM CDT.
OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE MOUND
AND DELTA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3256 9107 3258 9103 3260 9101 3263 9093
3232 9070 3223 9098 3256 9111
TIME...MOT...LOC 0920Z 335DEG 17KT 3252 9097
HAIL...1.00IN
WIND...60MPH
$$
191 follow-up statement
984
WWUS54 KJAN 111010
SVSJAN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
510 AM CDT TUE AUG 11 2015
LAC065-MSC055-149-111018-
/O.EXP.KJAN.SV.W.0333.000000T0000Z-150811T1015Z/
MADISON LA-WARREN MS-ISSAQUENA MS-
510 AM CDT TUE AUG 11 2015
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN MADISON PARISH...
CENTRAL WARREN AND SOUTH CENTRAL ISSAQUENA COUNTIES WILL EXPIRE AT
515 AM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS. THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER
SMALL HAIL AND GUSTY WINDS IN EXCESS OF 40 MPH ARE STILL POSSIBLE
WITH THIS THUNDERSTORM.
LAT...LON 3256 9107 3258 9103 3260 9101 3263 9093
3232 9070 3223 9098 3256 9111
TIME...MOT...LOC 1006Z 335DEG 17KT 3252 9097
$$
19What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 10, 9:46 PM CDT, 6 hours 34 minutes earlier.
Area forecast discussion, Aug 10, 9:46 PM CDT, 6 hours 34 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE JACKSON MS
946 PM CDT MON AUG 10 2015
.UPDATE...THE FORECAST WAS UPDATED EARLIER THIS EVENING TO EXPIRE THE
EXCESSIVE HEAT WARNING AND LOWER POPS IN THE SOUTH AS THE CONVECTION
HAS ENDED THERE FOR THE NIGHT. A HEAT ADVISORY REMAINS IN EFFECT
SOUTH OF HIGHWAY 82 THROUGH TUESDAY AS HEAT INDEX VALUES ARE STILL
EXPECTED TO PEAK BETWEEN 105 AND 110. SOME RELIEF TO THE RECENT
OPPRESSIVE HEAT LOOKS TO BE ON THE WAY THOUGH. CURRENTLY RADARS WERE
INDICATING ADDITIONAL CONVECTION OVER OUR NORTHEAST ZONES. THIS
ACTIVITY WAS ALONG A VERY SLOW MOVING COLD FRONT THAT WILL CONTINUE
TO SAG SOUTH THROUGH TUESDAY. GREATEST RAIN CHANCES WITH THE FRONT
AREA EXPECTED OVER EAST MISSISSIPPI TONIGHT. THE DRIER AIR IN THE
WAKE OF THE FRONT WILL BRING LOWER HUMIDITY AND HEAT INDICES. THE
RAINFALL EARLIER THIS EVENING IN THE SOUTH COOLED TEMPERATURES A
LITTLE FASTER THAN EXPECTED BUT MORNING LOWS WERE STILL ON TRACK.
/22/
&&
.AVIATION...TSTMS WL AFFECT GTR THIS EVNG THEN HKS-JAN-MEI TOWARD
MORNING AS A WEAK COLD FRONT SAGS SOUTH. BRIEF CIG/VISBY REDUCTIONS
DUE TO +RA AND GUSTY WINDS ARE POSSIBLE WITH THE STORMS. OTHERWISE...
MVFR VSBYS WL BE PSBL AT HBG 10-13Z. VFR CONDS ARE STILL EXPECTED TO
PREVAIL AREAWIDE AWAY FROM TSTM ACTIVITY TUE THROUGH TUE EVNG. /22/
&&
.PREV DISCUSSION... /ISSUED 330 PM CDT AUG 10 2015/
SHORT TERM(TONIGHT THROUGH WEDNESDAY NIGHT)...LATEST SATELLITE
IMAGERY SHOWED THE REGION UNDER THE MEAN RIDGE CENTERED OVER THE
ARKLATEX REGION. A MORNING MCS HAD SENT A OUTFLOW BOUNDARY ACROSS
THE NORTH. A FRONTAL BOUNDARY WAS PUSHING TOWARD THE REGION FROM THE
CENTRAL MISSISSIPPI VALLEY. AREA RADARS WERE PICKING UP SOME
ISOLATED CONVECTION ACROSS THE REGION. TEMPS AS OF MID AFTERNOON
RANGED FROM THE LOWER 90S TO AROUND 100 DEGREES. A WELCOME PATTERN
CHANGE IS COMING FOR THE REST OF THE WORK WEEK AS THE MEAN RIDGE
CENTER WILL BE PUSHED INTO THE SOUTHERN PLAINS AND ROCKIES...WHILE
AN UPPER TROUGH DEVELOPS OVER THE EASTERN US. FOR THE REST OF THE
AFTERNOON EXPECT THE CONVECTION TO INCREASE TO SCATTERED COVERAGE
OVER SOME OF THE CWA. WITH CURRENT TRENDS SOME LOCATIONS MAY NOT
REACH EXCESSIVE HEAT WARNING CRITERIA...BUT HAVE OPTED TO LET THAT
WARNING EXPIRE AT 7 PM. FOR TONIGHT THE FRONTAL BOUNDARY WILL START
TO MOVE OVER THE REGION. THIS WILL ALLOW OUR RAIN CHANCES TO
CONTINUE OVERNIGHT...ESPECIALLY IN THE EASTERN PORTIONS OF THE CWA.
IT WILL BE ANOTHER HUMID NIGHT WITH LOWS IN THE MID TO UPPER 70S.
FOR TUESDAY THE FRONT WILL MAKE ITS WAY TOWARD THE SOUTHERN PORTION
OF THE REGION. THERE MAY BE A MARGINAL RISK OF SOME SEVERE IN THE
SOUTH HALF...BUT THERE ARE SOME ISSUES WITH THAT. IT WILL DEPEND ON
THE WHAT HAPPENS THIS AFTERNOON INTO THE OVERNIGHT HOURS CONVECTION
WISE. I COULD SEE SOME MORNING ACTIVITY AFFECTING AIR MASS RECOVERY.
SO WITH THAT IN MIND WILL LET THE MID SHIFT TAKE ANOTHER LOOK AT
THAT. IT WILL BE ANOTHER WARM DAY FOR TUESDAY WITH HIGHS FROM THE
MIDDLE TO UPPER 90S. HEAT INDICES WILL BE FROM 106 TO 110 FOR A HEAT
ADVISORY EXTENDING OVER MOST OF THE REGION. INDICES NORTH OF THE
ADVISORY AREA WILL BE AT 105. FOR TUESDAY NIGHT OUR CHANCES OF RAIN
WILL PUSH SOUTH. SOME SLIGHTLY DRIER AIR WILL PUSH INTO OUR NORTHERN
COUNTIES AS WE GET SOME 60S DEWPOINTS COMING IN. THIS WILL SEND
READINGS DOWN INTO THE LOWER 70S NORTH TO THE MIDDLE 70S SOUTH. AS
WE PUSH INTO WEDNESDAY THE FRONTAL BOUNDARY WILL BE SOUTH OF THE
REGION AND IT WILL TAKE THE LAST CHANCE OF RAIN IN THE PINEBELT AREA
WITH IT. BEHIND THE FRONT TEMPS WILL MODERATE SOME WITH HIGHS IN THE
90-94 RANGE. THE 60S DEWPOINTS WILL SPREAD ACROSS THE REST OF THE
CWA...MAKING FOR LESS HUMID CONDITIONS. FOR WEDNESDAY NIGHT SLIGHTLY
COOLER TEMPS WILL BE ACROSS THE ARKLAMISS WITH LOWS IN THE MIDDLE
60S NORTHEAST TO THE LOWER 70S SOUTHWEST. THE MIDDLE 60S WILL BE
AROUND FIVE DEGREES LOWER THAN SEASONAL READINGS./17/
LONG TERM...(THURSDAY THROUGH NEXT MONDAY)...NOT SEEING MUCH IN THE
WAY OF NEEDED RAINFALL FOR THE PERIOD. THE FORECAST AREA WILL BECOME
FIXED BETWEEN AN UPPER TROUGH OVER THE EAST COAST OF THE UNITED
STATES AND THE STUBBORN UPPER RIDGE CENTERED NEAR THE FOUR CORNERS
REGION. NORTHERLY FLOW ALOFT AND AT THE SURFACE THROUGH MUCH OF THE
WEEK WILL ADVECT DRIER AIR INTO THE REGION. PWATS WILL GO DOWN TO
AROUND 0.75 INCH ON THURSDAY INTO FRIDAY...BEFORE RISING TO AROUND
1.8 INCHES BY MONDAY NIGHT. WHILE HIGHS TOP OUT IN THE LOW TO MIDDLE
90S...THE NOTICEABLY DRIER AIR WILL HELP TO MAKE FOR MORE TOLERABLE
CONDITIONS EACH AFTERNOON...AS WELL AS OVERNIGHT AS LOWS FALL INTO
THE 60S AND 70S. AS EXPECTED THOUGH...DEW POINTS WILL MODERATE UP
SLIGHTLY OVER THE WEEKEND...AND THE CHANCES OF AT LEAST SOME
ISOLATED TO SCATTERED CONVECTION RETURNING TO THE FORECAST SATURDAY
THROUGH MONDAY. 17/19/
&&
.PRELIMINARY POINT TEMPS/POPS...
JACKSON 78 98 76 93 / 26 31 28 4
MERIDIAN 75 94 75 92 / 41 47 33 6
VICKSBURG 78 99 75 93 / 16 24 23 4
HATTIESBURG 77 98 76 94 / 11 54 40 14
NATCHEZ 79 98 75 93 / 10 33 27 10
GREENVILLE 78 96 73 91 / 17 17 7 4
GREENWOOD 76 95 73 90 / 25 18 9 4
&&
.JAN WATCHES/WARNINGS/ADVISORIES...
MS...HEAT ADVISORY UNTIL 7 PM CDT TUESDAY FOR MSZ034>037-040>045-
047>066-072>074.
LA...HEAT ADVISORY UNTIL 7 PM CDT TUESDAY FOR LAZ007>009-015-016-
023>026.
AR...HEAT ADVISORY UNTIL 7 PM CDT TUESDAY FOR ARZ074-075.
&&
22/17/19Hazardous weather outlook, Aug 10, 7:44 PM CDT, 8 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 744 PM CDT MON AUG 10 2015 ARZ074-075-LAZ007>009-015-016-023>026-MSZ034>037-040>045-047>066- 072>074-120045- ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND- MADISON-FRANKLIN-CATAHOULA-TENSAS-CONCORDIA-WASHINGTON-HUMPHREYS- HOLMES-ATTALA-ISSAQUENA-SHARKEY-YAZOO-LEAKE-NESHOBA-WARREN-HINDS- RANKIN-SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH-SIMPSON-SMITH- JASPER-CLARKE-JEFFERSON-ADAMS-LINCOLN-LAWRENCE-JEFFERSON DAVIS- COVINGTON-JONES-MARION-LAMAR-FORREST- 744 PM CDT MON AUG 10 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST ARKANSAS...NORTHEAST LOUISIANA...CENTRAL MISSISSIPPI...NORTHWEST MISSISSIPPI...AND SOUTH CENTRAL MISSISSIPPI. .DAY ONE...TONIGHT AND TUESDAY EXCESSIVE HEAT THREAT...ELEVATED TIMING...TUESDAY HIGH TEMPERATURES AND HUMIDITY WILL RESULT IN HEAT INDICES OF 105 TO 110 TUESDAY. PLEASE STAY HYDRATED AND AVOID STRENUOUS OUTDOOR ACTIVITIES. (WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=3) .DAYS TWO THROUGH SEVEN...TUESDAY NIGHT THROUGH SUNDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS IS NOT EXPECTED THROUGH NEXT SUNDAY. MSZ018-019-025>033-038-039-046-120045- BOLIVAR-SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY- LOWNDES-CHOCTAW-OKTIBBEHA-WINSTON-NOXUBEE-KEMPER- 744 PM CDT MON AUG 10 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL MISSISSIPPI...EAST CENTRAL MISSISSIPPI...AND NORTH CENTRAL MISSISSIPPI. .DAY ONE...TONIGHT AND TUESDAY EXCESSIVE HEAT THREAT...LIMITED TIMING...TUESDAY HIGH TEMPERATURES AND HUMIDITY WILL RESULT IN HEAT INDICES OF 100 TO 105 TUESDAY. PLEASE STAY HYDRATED AND AVOID STRENUOUS OUTDOOR ACTIVITIES. (WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=3) .DAYS TWO THROUGH SEVEN...TUESDAY NIGHT THROUGH SUNDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS IS NOT EXPECTED THROUGH NEXT SUNDAY. 21 && ...HAZARD LEGEND... *EXCESSIVE HEAT* EXTREME...MAXIMUM HEAT INDEX GREATER THAN 110 DEGREES FOR 3 OR MORE DAYS IN A ROW AND/OR AIR TEMPERATURES GREATER THAN 107 DEGREES. SIGNIFICANT...MAXIMUM HEAT INDEX GREATER THAN 110 DEGREES AND/OR AIR TEMPERATURES GREATER THAN 105 DEGREES. ELEVATED...MAXIMUM HEAT INDEX 105 TO 110 DEGREES AND/OR AIR TEMPERATURES GREATER THAN 103 DEGREES. LIMITED...MAXIMUM HEAT INDEX NEAR 105 DEGREES AND/OR AIR TEMPERATURES 100 TO 103 DEGREES. ...USEFUL WEATHER WEB PAGES (URLS)... NWS JAN HOME PAGE... WWW.WEATHER.GOV/JAN STAY AWARE, STAY SAFE NWS JAN BRIEFING PAGE... WWW.SRH.NOAA.GOV/JAN/?N=SAFE NWS JAN TROPICAL PAGE... WWW.SRH.NOAA.GOV/JAN/?N=TROPICAL NATIONAL HURRICANE CENTER HOME PAGE... WWW.NHC.NOAA.GOV/ FIND NWS JAN ON FACEBOOK... WWW.FACEBOOK.COM/NWSJACKSONMS FOLLOW NWS JAN ON TWITTER... @NWSJACKSONMS PLEASE CONVERT ALL WEB ADDRESSES TO LOWER CASE BEFORE ENTERING!
In the hours before
Special weather statement, Aug 11, 3:13 AM CDT, 1 hour 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
313 AM CDT TUE AUG 11 2015
ARZ074-075-LAZ007>009-110900-
ASHLEY AR-CHICOT AR-EAST CARROLL LA-MOREHOUSE LA-WEST CARROLL LA-
313 AM CDT TUE AUG 11 2015
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHWESTERN CHICOT
AND SOUTHEASTERN ASHLEY COUNTIES...NORTHERN WEST
CARROLL...NORTHEASTERN MOREHOUSE AND NORTH CENTRAL EAST CARROLL
PARISHES UNTIL 400 AM CDT...
AT 312 AM CDT...METEOROLOGISTS WERE TRACKING A LINE OF STRONG
THUNDERSTORMS EXTENDING FROM NEAR CHICOT JUNCTION TO WILMOT TO NEAR
BEEKMAN...AND MOVING SOUTHEAST AT 25 MPH.
HALF INCH HAIL AND WINDS OF 40 TO 50 MPH WILL BE POSSIBLE WITH THESE
STORMS.
STRONG THUNDERSTORMS WILL BE NEAR...
JONES AROUND 315 AM CDT.
EUDORA AROUND 325 AM CDT.
GALION AROUND 330 AM CDT.
OAK GROVE AND GASSOWAY AROUND 345 AM CDT.
MILLIKIN AROUND 350 AM CDT.
GOODWILL AROUND 355 AM CDT.
OTHER LOCATIONS IMPACTED BY THESE STORMS INCLUDE KILBOURNE...BONITA
AND MER ROUGE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3310 9160 3327 9134 3311 9120 3306 9112
3296 9120 3292 9121 3270 9157 3263 9180
3300 9192
TIME...MOT...LOC 0812Z 326DEG 23KT 3318 9134 3304 9155 3296 9180
ECSpecial weather statement, Aug 11, 4:06 AM CDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
406 AM CDT TUE AUG 11 2015
LAZ009-016-MSZ040-047-110945-
EAST CARROLL LA-MADISON LA-ISSAQUENA MS-WARREN MS-
406 AM CDT TUE AUG 11 2015
...A CLUSTER OF STRONG THUNDERSTORMS WILL AFFECT NORTHEASTERN
MADISON AND SOUTHEASTERN EAST CARROLL PARISHES...NORTHWESTERN WARREN
AND SOUTHERN ISSAQUENA COUNTIES UNTIL 445 AM CDT...
AT 405 AM CDT...METEOROLOGISTS WERE TRACKING A CLUSTER OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR VALLEY PARK TO NEAR
EAGLE BEND TO 6 MILES SOUTHEAST OF TRANSYLVANIA TO ALSATIA TO NEAR
OMEGA TO MANSFORD...AND MOVING SOUTHEAST AT 15 MPH.
DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THESE STORMS.
STRONG THUNDERSTORMS WILL BE NEAR...
VALLEY PARK AND MANSFORD AROUND 410 AM CDT.
EAGLE BEND AROUND 440 AM CDT.
REDWOOD AROUND 445 AM CDT.
OTHER LOCATIONS IMPACTED BY THESE STORMS INCLUDE MOUND.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3251 9069 3241 9087 3236 9094 3228 9103
3248 9119 3260 9123 3265 9122 3266 9074
TIME...MOT...LOC 0905Z 321DEG 12KT 3259 9093 3257 9101 3262 9109 3259
9116 3255 9112 3249 9112
19The office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 11, 4:06 AM CDT | Special Weather Statement | JAN | Warren | 39 min |
| Aug 11, 4:42 AM CDT | Special Weather Statement | JAN | Sharkey | 33 min |
| Aug 11, 4:49 AM CDT | Severe Thunderstorm Warning | JAN | Humphreys, Sharkey, Yazoo | 29 min |
| Aug 11, 4:52 AM CDT | Severe Thunderstorm Warning | JAN | Warren | 53 min |
| Aug 11, 5:13 AM CDT | Special Weather Statement | JAN | Hinds | 47 min |
| Aug 11, 5:43 AM CDT | Severe Thunderstorm Warning | JAN | Hinds, Rankin | 38 min |
| Aug 11, 5:59 AM CDT | Special Weather Statement | JAN | Claiborne | 46 min |
| Aug 11, 6:24 AM CDT | Special Weather Statement | JAN | Jefferson | 51 min |
| Aug 11, 6:28 AM CDT | Special Weather Statement | JAN | Simpson | 32 min |
| Aug 11, 6:39 AM CDT | Special Weather Statement | JAN | Simpson | 51 min |
| Aug 11, 7:08 AM CDT | Special Weather Statement | JAN | Newton | 37 min |
| Aug 11, 7:11 AM CDT | Special Weather Statement | JAN | Lawrence | 34 min |
| Aug 11, 7:29 AM CDT | Special Weather Statement | JAN | Warren | 31 min |
| Aug 11, 7:51 AM CDT | Special Weather Statement | JAN | Clarke | 24 min |
| Aug 11, 7:53 AM CDT | Special Weather Statement | JAN | Hinds | 37 min |
| Aug 11, 8:19 AM CDT | Special Weather Statement | JAN | Clarke | 26 min |
| Aug 11, 8:55 AM CDT | Special Weather Statement | JAN | Clarke | 35 min |
| Aug 11, 9:11 AM CDT | Special Weather Statement | JAN | Warren | 34 min |
| Aug 11, 10:00 AM CDT | Special Weather Statement | JAN | Copiah | 30 min |
| Aug 11, 10:03 AM CDT | Special Weather Statement | JAN | Copiah | 27 min |
| Aug 11, 2:20 PM CDT | Special Weather Statement | JAN | Leake | 25 min |
| Aug 11, 3:49 PM CDT | Special Weather Statement | JAN | Clarke | 26 min |
| Aug 11, 3:13 AM CDT | Special Weather Statement | JAN | Morehouse, West Carroll | 47 min |
| Aug 11, 3:36 AM CDT | Severe Thunderstorm Warning | JAN | East Carroll, Morehouse, West Carroll | 39 min |
| Aug 11, 7:19 AM CDT | Special Weather Statement | JAN | Catahoula | 26 min |
| Aug 11, 7:48 AM CDT | Special Weather Statement | JAN | Madison | 27 min |
| Aug 11, 8:03 AM CDT | Special Weather Statement | JAN | Franklin | 27 min |
| Aug 11, 8:27 AM CDT | Special Weather Statement | JAN | Catahoula | 33 min |
| Aug 11, 8:38 AM CDT | Special Weather Statement | JAN | Tensas | 37 min |
| Aug 11, 9:15 AM CDT | Special Weather Statement | JAN | Catahoula | 30 min |
| Aug 11, 9:28 AM CDT | Special Weather Statement | JAN | Tensas | 32 min |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2015Severe Thunderstorm Warnings in Louisiana, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.